CSpace
Further Results on Stabilizability of Discrete-time Nonlinearly Parameterized Systems With Scalar Parameters
Li, Chanying
2018
Source PublicationIEEE TRANSACTIONS ON AUTOMATIC CONTROL
Volume63Issue:7Pages:2153
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33711
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li, Chanying. Further Results on Stabilizability of Discrete-time Nonlinearly Parameterized Systems With Scalar Parameters[J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2018,63(7):2153.
APA Li, Chanying.(2018).Further Results on Stabilizability of Discrete-time Nonlinearly Parameterized Systems With Scalar Parameters.IEEE TRANSACTIONS ON AUTOMATIC CONTROL,63(7),2153.
MLA Li, Chanying."Further Results on Stabilizability of Discrete-time Nonlinearly Parameterized Systems With Scalar Parameters".IEEE TRANSACTIONS ON AUTOMATIC CONTROL 63.7(2018):2153.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Chanying]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Chanying]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Chanying]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.